# SDR SWAA2022070525299

- Difficulty date: July 2, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N8523W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36969
- Aircraft time: 18,396 hours, 8,608 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLASH LIGHT INOP / [01] R&R FWD F/A FLASH LIGHT ASSY REF AMM 25-64-00 OPS CK GOOD
